# SDR COMA9710482

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- Engine: Pwa PW118
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 3022375
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE OIL PRESSURE DECREASED TO 40 PSI DURING FLIGHT (IFSD).  REPLACED THE START/GENERATOR DRIVE OIL SEAL.
